MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT
Model Number 1804350-28
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with acute onset of shortness of breath.Procedure: percutaneous transluminal coronary angioplasty.When the abbott xience skypoint was removed from the box/package- tubing was kinked and not able to be used on patient.Manufacturer response for coronary drug-eluting stent, xience skypoint (per site reporter): will obtain.

Brand Name
XIENCE SKYPOINT
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591
MDR Report Key18569036
Report Number18569036
Device Sequence Number7077272
Product Code NIQ
UDI-Device Identifier08717648233425
UDI-Public(01)08717648233425(17)260911(10)3091641(91)5441
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/15/2024
Report Date (Section F) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804350-28
Device Catalogue Number1804350-28
Device Lot Number3091641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight97 KG
Date Report Sent to FDA01/15/2024